# SDR DALA2016102707731

- Difficulty date: October 20, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 51,565 hours, 6,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT DISARM.  FOUND CHAFING ON BOTTOM OF DOOR.  SLIDE AND RELEASE PINS NOT FULLY ENGAGED.  WHEN DISARMING DOOR, THE PICKUP FORK ON THE DOOR DOES NOT ENGAGE.  REPLACED THE DOOR SLIDE, AND ADJUST GIRT BAR FITTINGS IAW AMM  52-13-00.  OPS CHECKED OK.
